RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2011, Volume 272, Pages 246–255 (Mi tm3262)  

This article is cited in 4 scientific papers (total in 4 papers)

Lorentz-invariant quantization of the Yang–Mills theory without Gribov ambiguity

A. A. Slavnov

Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia

Abstract: The Yang–Mills theory in the covariant renormalizable gauge, which selects a unique representative in the class of gauge equivalent configurations, is discussed.

Full text: PDF file (166 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2011, 272, 235–245

Bibliographic databases:

Received in June 2010

Citation: A. A. Slavnov, “Lorentz-invariant quantization of the Yang–Mills theory without Gribov ambiguity”, Problems of modern theoretical and mathematical physics: Gauge theories and superstrings, Collected papers. Dedicated to Academician Andrei Alekseevich Slavnov on the occasion of his 70th birthday, Tr. Mat. Inst. Steklova, 272, MAIK Nauka/Interperiodica, Moscow, 2011, 246–255; Proc. Steklov Inst. Math., 272 (2011), 235–245

Citation in format AMSBIB
\Bibitem{Sla11}
\by A.~A.~Slavnov
\paper Lorentz-invariant quantization of the Yang--Mills theory without Gribov ambiguity
\inbook Problems of modern theoretical and mathematical physics: Gauge theories and superstrings
\bookinfo Collected papers. Dedicated to Academician Andrei Alekseevich Slavnov on the occasion of his 70th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2011
\vol 272
\pages 246--255
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3262}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2838854}
\zmath{https://zbmath.org/?q=an:1227.81243}
\elib{http://elibrary.ru/item.asp?id=15639268}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2011
\vol 272
\pages 235--245
\crossref{https://doi.org/10.1134/S0081543811010226}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000290170500022}
\elib{http://elibrary.ru/item.asp?id=16999517}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955708034}


Linking options:
  • http://mi.mathnet.ru/eng/tm3262
  • http://mi.mathnet.ru/eng/tm/v272/p246

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Slavnov, “New approach to the quantization of the Yang–Mills field”, Theoret. and Math. Phys., 183:2 (2015), 585–596  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    2. A. A. Slavnov, “Nonperturbative quantization of models of massive non-Abelian gauge fields with spontaneously broken symmetry”, Theoret. and Math. Phys., 189:2 (2016), 1645–1650  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. A. A. Slavnov, “A possibility to describe models of massive non-Abelian gauge fields in the framework of a renormalizable theory”, Theoret. and Math. Phys., 193:3 (2017), 1826–1833  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    4. A. A. Slavnov, “Renormalizability and unitarity of the Englert–Broute–Higgs–Kibble model”, Theoret. and Math. Phys., 197:2 (2018), 1611–1614  mathnet  crossref  crossref  adsnasa  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:281
    Full text:20
    References:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019